MathSciNet Relay Station
MathSciNet bibliographic data
MR2457837 (2009h:57025) 57M50 (57M25)
Baker, Kenneth L. Surgery descriptions and volumes of Berge knots. I. Large volume Berge knots. J. Knot Theory Ramifications 17 (2008), no. 9, 1077–1097.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement